By Topic

A Graph-Theoretic Method for Decomposing Two-Dimensional Polygonal Shapes into Meaningful Parts

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
C. Guerra ; Dipartimento di Matematica, Università della Calabria Arcavacata, Italy; Istituto di Automatica, Università di Roma, Roma, Italy. ; G. G. Pieroni

This note gives a new graph-theoretic shape decomposition procedure, extending the idea in the paper ``Decomposition of Two-Dimensional Shapes by Graph-Theoretic Clustering'' by Shapiro and Haralick [1]. A binary matrix is used in order to express the LI relation. A solution for the problems connected with artificial separation of two CS cliques and the presence of a regular concavity is proposed. Our algorithm produces nonoverlapping shape parts in much reduced execution time.

Published in:

IEEE Transactions on Pattern Analysis and Machine Intelligence  (Volume:PAMI-4 ,  Issue: 4 )